# SDR 95ZZZX2177

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Tri-State Aero, LLC, repair station AHTR102C
- Aircraft: N743R
- Make and model: Beech 200BEECH
- Aircraft serial: BB729
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse Holder
- Part number: 4532
- Condition: Screws Wrong
- Location: Bus Bar
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, NOTED SOME OF THE SCREWS THAT ATTACHED THE ELECTRICAL LEADS TO THE PN 4532 FUSE HOLDERS, WHICH ARE ON THE PN 50-369101-125 (BUS BAR), WERE TOO LONG.  THIS CONDITION CREATES THE POTENTIAL FOR AN ELECTRICAL SHORT.
